We pride ourselves on having the friendliest
and most welcoming forums for moms and moms to be! Please take a moment
for free so you can be a part of our growing community of mothers.
If you have any problems registering please drop an email to firstname.lastname@example.org.
Our community is moderated by our moderation team so you won't see spam or offensive messages posted on our forums. Each of our message boards is hosted by JustMommies hosts, whose names are listed at the top each board. We hope you find our message boards friendly, helpful, and fun to be on!
I seen the doctor yesterday and she said i have a really bad yeast infection. She wouldn't use the speculum she said it was SO bad. When can we start bd again? How long will it take for it to clear up? I have an ultrasound on Tuesday to check and see how my ovaries are doing. Can i still go to it or should it be cancelled? I don't know if it's a vaginal one or not.
Yes two diflucan pills. One i took yesterday and one for when my bactrim is gone. She thinks that was the cause where i've had to take so much bactrim back to back. Is greek yogurt considered real yogurt?
I definitely don't want to pass it to dh. I've had some pain on my clitirois (idk spelling of it) and up that way. TMI sorry. Hopefully it will be a lot better by then i really need this ultrasound. It also itches REALLY bad and is REALLY red.
I would wait, till they are open then call them to make sure, I had a uti few mths ago and didn't wait it never went cos I didn't wait, so ended up spending another 50 to see the doctor again to clear it
Yes antibiotics can cause yeast infections! I would get on a good probiotic! And stay on it even when you don't have an infection!
They will check your ovaries via vaginal u/s.I would see how you feel, and if you are not too raw I would go!
Ohhh yeah I forgot about all those antibiotics that will definitely cause it! The diflucan should have you feeling much better soon. Start taking acidophilus too, it will help and its good for more things than just down there lol
I need someone to help me out. Me and my husband decided to have a baby and Im not getting pregnant. I was on depo for a year and the pills for a couple months. I've been off depo for 4 months and off the pills a couple weeks. We wanna baby so bad. Does anyone know how long it could take till we have one. I've been getting maybe 3 periods a month but I haven't had one in about 2 weeks.
It can take your body a while to get straightened out after you stop BC especially the depo shot. You should see your doctor though if you're getting 3 periods a month. Also you should start temping with a basal thermometer to see if you are even ovulating and possibly use opks to see when you MAY ovulate.